MathSciNet Relay Station
MathSciNet bibliographic data
MR548907 60F05 (60F17)
Shorack, Galen R. Extension of the Darling and Erdős theorem on the maximum of normalized sums. Ann. Probab. 7 (1979), no. 6, 1092–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement